A solution of a problem of Sophus Lie: Normal forms of two-dimensional metrics admitting two projective vector fields

Journal Article

We give a complete list of normal forms for the two-dimensional metrics that admit a transitive Lie pseudogroup of geodesic-preserving transformations and we show that these normal forms are mutually non-isometric. This solves a problem posed by Sophus Lie. © 2007 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Bryant, RL; Manno, G; Matveev, VS

Published Date

  • 2008

Published In

Volume / Issue

  • 340 / 2

Start / End Page

  • 437 - 463

International Standard Serial Number (ISSN)

  • 0025-5831

Digital Object Identifier (DOI)

  • 10.1007/s00208-007-0158-3